# SDR AUS20040227

- Difficulty date: March 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- Propeller: Mcauly 3AF32C*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Bearing
- Condition: Failed
- Location: Engine Fuel Pump
- Part time: 1,446 cycles
- Component: Fuel Pump, Cont
- Component part number: 6543512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP FAULTY. PUMP CONTAMINATED WITH A BLACK CARBON POWDER TYPE SUBSTANCE. POOR PUMP LUBRICATION CAUSED EXCESSIVE BEARING WEAR.
